# SDR CA980724059

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33114GR
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Condition: Rubbing
- Location: Turbine
- Part time: 6,783 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, THE PILOT NOTICED THE PROP WAS HARD TO TURN BY HAND.   MAINTENANCE INSPECTION SUSPECTED EXCESSIVE WHEEL RUB.  ENGINE REMOVED FOR INVESTIGATION.  FURTHER REPORT TO FOLLOW.  PART TC:  9,965.
